Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by karlou on December 16, 2003, at 12:32:36

In reply to Re: Effexor withdrawal - very bad news Roomy, posted by Roomy on December 16, 2003, at 9:20:19

Hi all-just took myself off effexor 3 days ago - nothing else had changed so I couldn't understand why I felt so awful...blech....I took the cold turkey approach, but honestly don't know if I can stand this...my eyes hurt, and all the side effects you guys have mentioned as well. I think if I had known it would be so hard to get off of, I never would have went on it.

I made the decision as I felt like my life was finally in a good place and just wanted to get away from all the meds....but,it is nice to know that the welbutrin can make some of these side effects less bothersome...for whoever posted that THANKS - if I can't stand this I may resort to trying to get through with the welbutrin...who knew this would be this much fun?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:karlou thread:1016
URL: http://www.dr-bob.org/babble/20031213/msgs/290555.html